DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > School of Medicine > Bulletin > Acta Medica Nagasakiensia > Volume 47, No. 1-2 >

Graves' Disease Associated with Goserelin Acetate


File Description SizeFormat
acta47_01_15_t.pdf208.26 kBAdobe PDFView/Open

Title: Graves' Disease Associated with Goserelin Acetate
Authors: Morita, Shigeki / Ueda, Yasuo
Issue Date: 18-Jun-2002
Citation: Acta medica Nagasakiensia. 2002, 47(1-2), p.79-80
Abstract: We describe a case of Graves' disease associated with goserelin acetate. A 47-year-old woman experienced thyrotoxicosis during the administration of goserelin acetate, a gonadotropin-releasing hormone (GnRH) -agonist. Since the TSH receptor-antibody was positive, and a thyroid scintigram showed diffuse goiter and high uptake, she was diagnosed as having Graves' disease. 26 months after treatment with thiamazole, she recovered. We speculate that the administration of goserelin acetate may be one of the triggers of Graves' disease.
Keywords: GnRH agonist / goserelin acetate / Graves' disease
URI: http://hdl.handle.net/10069/16215
ISSN: 00016055
Type: Departmental Bulletin Paper
Text Version: publisher
Appears in Collections:Volume 47, No. 1-2

Citable URI : http://hdl.handle.net/10069/16215

All items in NAOSITE are protected by copyright, with all rights reserved.

 

Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace